| Catalog Number |
115-586 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
12/20/2004
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "textured implants".This record is for the right side.Device remains implanted.Healthcare professional later reported "capsular contracture baker grade iv", "rupture" and "fluid accumulation".
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The events of seroma-late and capsular contracture are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, seroma-late and capsular contracture baker grade iii.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed broken device assessed as fold flaw opening.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ seroma-late: unable to observe as it is not related to the manufacturing process.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedures, creases, non penetrating nicks and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Device has been explanted and replaced.